# SDR ZZDA5327697

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken Off
- Location: Bs 480-597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, LT INBD SEAT TRACK LUGS AT STATIONS 480-520, AND STATIONS 540-597 ARE BROKEN OFF.  FABRICATED SEAT TRACKS FROM BAC 1500-841 44.50 INCHES AND BAC 1520 792 77.5 INCHES BY 3.5 INCHES IAW B 737 SRM 53-10-5, FIG 1. INSTALLED IAW B 737 SRM 51-30-2.  (X)
